Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Baire category and forcing large Lindelöf spaces with points $ G\sb \delta$


Author: Isaac Gorelic
Journal: Proc. Amer. Math. Soc. 118 (1993), 603-607
MSC: Primary 03E35; Secondary 03E50, 54A25, 54A35
MathSciNet review: 1132417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ \kappa $ as large an aleph as we want, we construct by forcing a model in which CH holds and there is a Lindelöf zero-dimensional space of size $ \kappa $ with points $ {G_\delta }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E50, 54A25, 54A35

Retrieve articles in all journals with MSC: 03E35, 03E50, 54A25, 54A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1132417-0
PII: S 0002-9939(1993)1132417-0
Article copyright: © Copyright 1993 American Mathematical Society